# SDR AALA20070248

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW INFLIGHT T2265/02FEB - NOSE LANDING GEAR FAILED TO RETRACT.  RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING HEAR SHOCK STRUT SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
